Web Access Research Portal

Research Output Details

FitzGerald, DG, “Normal Bands and Their Inverse Semigroups of Bicongruences”, Journal of Algebra, 185 (2) pp. 502-526. ISSN 0021-8693 (1996) [Refereed Article]
Data TypeValue
Type of ResearchPure Basic Research
Research DivisionMathematical Sciences
Research GroupPure mathematics
Research FieldAlgebra and number theory
Research Objective DivisionExpanding Knowledge
Research Objective GroupExpanding knowledge
Research Objective FieldExpanding knowledge in the mathematical sciences
Visit Item on eCitehttp://ecite.utas.edu.au/9132
Digital Object Identifierdoi:10.1006/jabr.1996.0337
Scopus Source URLView the full record on Scopus
Scopus Citing URLView the list of citing articles on Scopus
Web of Science® Source URLView the full record on Web of Science®
Web of Science® Related URLView the list of related articles on Web of Science®
Number of Times Cited1